Yes you can overdose on allergy pills I'm 14 and I took some at school before and I couldn't walk straight felt like ur drunk and can't walk and I felt like I was gonna  pass out I was extremely pale, you start shaking really bad and it last along time and I only took 10 and you can breathe good I kept breathing really heavy and I kept hallucinating people saying my name and something would happen and I asked if it happened yet and I couldn't think straight you'll think things are happening that are happening and you can't talk straight either you'll say stupid things that don't make sense. I also took them before I went too my friends house but in this case I took 2 HAND fulls. And I didn't feel it till I was sitting down watching tv and I told my friends little sister I couldn't breathe and she was saying I should go to hospital and i said no and I kept thinking everyone was yelling at me and I ran outside a lot cause I thought my ride was out there but it wasn't and when people talked to me I couldn't say what I was thinking I said random stuff and was shaking and still couldn't breathe and i got a ride from my friends older sister and I was saying random stuff to her that I don't even remember what I said and when I got to my house I was told to take a shower to see if I felt better but I only shampooed my hair cause I thought people were in the room. And it took me forever to fall asleep I didn't know if I was gonna actually die or live and I woke up the next day and still could feel some of it.